cough-cold-icon
Pulmonology TB
My brother is diagosed with TB and has started taking anti TB drugs since 3-4 days. He feels sleepy and tired all day and feels uneasy also. Also the medications are upsetting the stomach and warming. For how long will these side effects last with Anti TB drugs.
92 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Pl take pan d, 1tab morning before  food,and take ATT, after half an hr.pl continue ATT, if other Basic  parameters are good.All symptoms will disappear slowly. It will take minimum 1 month, for symptoms to subside.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.